Advanced search
1 file | 1.58 MB Add to list

On the structure of 2-uninorms

(2018) INFORMATION SCIENCES. 467. p.506-527
Author
Organization
Keywords
Associativity equation, Continuity, 2-uninorms, Uninorms, Nullnorms, UNINORM AGGREGATION OPERATORS, FINITE ORDINAL SCALES, IDEMPOTENT UNINORMS, TRIANGULAR NORMS, T-OPERATORS, ANNIHILATOR, NULLNORMS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.58 MB

Citation

Please use this url to cite or link to this publication:

MLA
Zong, Wenwen, Yong Su, Hua-Wen Liu, et al. “On the Structure of 2-uninorms.” INFORMATION SCIENCES 467 (2018): 506–527. Print.
APA
Zong, W., Su, Y., Liu, H.-W., & De Baets, B. (2018). On the structure of 2-uninorms. INFORMATION SCIENCES, 467, 506–527.
Chicago author-date
Zong, Wenwen, Yong Su, Hua-Wen Liu, and Bernard De Baets. 2018. “On the Structure of 2-uninorms.” Information Sciences 467: 506–527.
Chicago author-date (all authors)
Zong, Wenwen, Yong Su, Hua-Wen Liu, and Bernard De Baets. 2018. “On the Structure of 2-uninorms.” Information Sciences 467: 506–527.
Vancouver
1.
Zong W, Su Y, Liu H-W, De Baets B. On the structure of 2-uninorms. INFORMATION SCIENCES. 2018;467:506–27.
IEEE
[1]
W. Zong, Y. Su, H.-W. Liu, and B. De Baets, “On the structure of 2-uninorms,” INFORMATION SCIENCES, vol. 467, pp. 506–527, 2018.
@article{8579011,
  author       = {Zong, Wenwen and Su, Yong and Liu, Hua-Wen and De Baets, Bernard},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keywords     = {Associativity equation,Continuity,2-uninorms,Uninorms,Nullnorms,UNINORM AGGREGATION OPERATORS,FINITE ORDINAL SCALES,IDEMPOTENT UNINORMS,TRIANGULAR NORMS,T-OPERATORS,ANNIHILATOR,NULLNORMS},
  language     = {eng},
  pages        = {506--527},
  title        = {On the structure of 2-uninorms},
  url          = {http://dx.doi.org/10.1016/j.ins.2018.08.008},
  volume       = {467},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: